MathSciNet Relay Station
MathSciNet bibliographic data
MR442857 (56 #1232) 53C40
Chen, C.-S. Tight and taut embeddings and projective transformation. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1066–1068.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement